# SDR ASAA2020012132043

- Difficulty date: January 21, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,610 hours, 9,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 792-849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR CUT OUT THRESHOLD WEB IS CORRODED. GROUNDED - YES. REMOVED CORR FOUND TO BE OUT OF LIMITS IAW 737 900EA SRM 53 60 15 1A 1, REMOVED AND REPLACED THRESHOLD WEB IAW 737 900 ER SRM 51 40 02 0G 0 W 2.5" O .050 R .035 L 4.5" D .015.
